# SDR REXA2013122802241

- Difficulty date: December 28, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 13,880 hours, 8,666 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overtemp
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: D

## Discrepancy

NOTICED ODOR AND SMOKE IN THE COCKPIT COMING FROM THE F/O'S SIDE PANEL AREA.   SMOKE DISPERSED AND RETURNED TO THE GATE.  SMOKE IN THE COCKPIT WAS VERY LIGHT BUT CLEARLY NOTICEABLE. (AMBER) "LT PACK AUTO FAIL" ILLUMINATED AFTER SMOKE HAD ALREADY CLEARED.  PERFORMED OPS TEST OF LT PACK IAW AMM 21-51-00.  FOUND LT PACK OVERTEMP DURING OPS CHECK. OPEN
